# SDR CA071024010

- Difficulty date: October 21, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,212 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Knee
- Part number: 50810323
- Condition: Cracked
- Location: Landing Gear
- Part time: 2,126 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, UPON DECELERATING THROUGH 60 KIAS THE AIRCRAFT BEGAN TO VIOLENTLY SHAKE, SHUDDER AND APPEAR TO SKIP WHILE VEERING TOWARD THE LT SIDE OF THE RUNWAY. CONTROL WAS MAINTAINED AND THE AIRCRAFT WAS BROUGHT TO A SLOW TAXI AT WHICH TIME THE CONDITIONS CEASED. UPON EXAMINATION OF THE AIRCRAFT, IT WAS DISCOVERED THAT THE LT MAIN GEAR LOWER TORQUE KNEE HAD FAILED. THE TORQUE KNEE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THIS PART,4 YEARS SINCE INSPECTION, DUE EVERY 8000 LANDING OR 6 YEARS.  (TC NR 20071024010)
